# SDR AALA201908209017

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 6,763 hours, 2,507 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240100
- Part serial: 06
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: L4 DOOR DAMPER REQUIRES SERVICING. SERVICED L4 DOOR DAMPER IAW AMM 52-13-14.
